Alert archive / New Mexico / Wind Advisories in 2005
Wind Advisory 11, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 13, 2005, 3:57 AM MST. It took effect at Dec 13, 2005, 11:00 AM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2005, 3:57 AM MST (10:57 UTC)
- In effect from
- Dec 13, 2005, 11:00 AM MST
- Expired
- Dec 13, 2005, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 131057 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 357 AM MST TUE DEC 13 2005 ...STRONG AND GUSTY WINDS OVER NORTHEAST AND EAST CENTRAL NEW MEXICO THIS MIDDAY AND AFTERNOON... .A STORM SYSTEM ACCELERATING EAST OUT OF UTAH WILL SWEEP ACROSS THE RACE BY TO OUR NORTH TODAY. THE STORM WILL CREATE STRONG AND GUSTY SURFACE WINDS TO THE SOUTH OF IT DURING THE MIDDAY AND AFTERNOON HOURS OVER NORTHEAST AND EAST CENTRAL NEW MEXICO DURING THE MIDDAY AND AFTERNOON HOURS. NMZ005>007-011>013-018-020-021-131900- /O.NEW.KABQ.WI.Y.0011.051213T1800Z-051214T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...FORT SUMNER... PORTALES...CLOVIS 357 AM MST TUE DEC 13 2005 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. WEST WINDS WILL INCREASE THIS MORNING OVER ALL OF NORTHEAST AND EAST CENTRAL NEW MEXICO AND REACH SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH BY LATE THIS MORNING...THEN CONTINUE THROUGH THE AFTERNOON. WINDS WILL SUBSIDE QUICKLY IN MOST PLACES AFTER SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40
1 follow-up statement
000 WWUS75 KABQ 131855 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1155 AM MST TUE DEC 13 2005 ...STRONG AND GUSTY WINDS OVER NORTHEAST AND EAST CENTRAL NEW MEXICO THIS AFTERNOON... .A STORM SYSTEM MOVING EAST FROM SOUTHEAST COLORADO INTO WESTERN KANSAS WILL CREATE STRONG AND GUSTY WEST TO SOUTHWEST WINDS ACROSS NORTHEAST AND EAST CENTRAL NEW MEXICO THIS AFTERNOON. NMZ005>007-011>013-018-020-021-140000- /O.CON.KABQ.WI.Y.0011.000000T0000Z-051214T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...FORT SUMNER... PORTALES...CLOVIS 1155 AM MST TUE DEC 13 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON. WINDS WILL SUBSIDE QUICKLY IN MOST PLACES AFTER SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA CAUTION SHOULD BE TAKEN WHEN DRIVING THROUGH AREAS WITH STRONG CROSS WINDS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 13, 3:00 AM MST, 57 minutes earlier.
Area forecast discussion, Dec 13, 3:00 AM MST, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST TUE DEC 13 2005 .DISCUSSION...MAIN FORECAST CONCERNS WILL BE TODAYS SYSTEM CROSSING NM AND THEN ALL OF THE EXTENDED FROM LATE WEEK ON AS A COUPLE OF SYSTEMS WILL CREATE A COMPLICATED AND POTENTIALLY UNSETTLED FORECAST. STORM CENTERED OVER UTAH EARLY THIS AM WITH TROUGH EXTENDING S THROUGH AZ WILL ZIP ACROSS NM TODAY WITH A QUICK SHOT OF PRECIP AND SOME STRONG WINDS. PRECIP HAS BEEN BRIEFLY RATHER INTENSE OVER WRN NM OVERNIGHT...BUT ONLY LASTING A COUPLE OF HOURS. THIS MAIN BAND OF MIXED RAIN AND SNOW IS NOW INTO CNTRL NM INCLUDING THE ABQ METRO AREA. EXPECT PRECIP TO TURN OVER TO MOSTLY SNOW IN THE VALLEY AND THERE COULD BE A LITTLE SLUSH TRYING TO ACCUMULATE ON THE ROADS IN THE FOOTHILLS BEFORE DAWN...BUT WILL HOLD OFF ON A WINTER WEATHER ADVISORY. A FEW CALLS REVEALED A HALF INCH TO AN INCH OF SNOW AT THE HIGHEST POINTS TO OUR W WITH THE SNOW JUST COVERING THE ROADS... NAMELY NEAR CUBA ALONG THE CONTINENTAL DIVIDE. PRECIP AMOUNTS HAVE BEEN 0.13 INCHES IN GALLUP AND 0.08 INCHES IN FARMINGTON. BULK OF THE PRECIP WILL END BEFORE NOON WITH ONLY A FEW LINGERING SHOWERS OVER THE NRN MOUNTAINS AND MAYBE SC MOUNTAINS. THE MAIN FOCUS THIS PM WILL BE THE WIND ACROSS THE NE AND EC ZONES. WILL HOIST A WIND ADVISORY FOR THESE AREAS...FROM ROUGHLY CLINES CORNERS TO PORTALES ON N. THINGS QUIET DOWN TONIGHT WITH WINDS SUBSIDING AND NO PRECIP. A WEAK BACK DOOR FRONT WILL SLIP INTO THE NE TONIGHT AND DROP S ON WED WITH SOME COOLING IN THE E. WED NIGHT AND THU WILL BE DRY AND TRANQUIL WITH SEASONABLY COOL TEMPS. THINGS GET INTERESTING IN THE EXTENDED PERIOD. A COUPLE OF SOUTHERN BRANCH DISTURBANCES WILL BRING PRECIP TO THE SRN ZONES THU N WITH THE COVERAGE EXPANDING N FRI THROUGH SAT. THEN THE NRN BRANCH OF THE JET STREAM GETS INVOLVED BY EARLY NEXT WEEK...BRINGING A CHILLY AIR MASS AND PERHAPS A DECENT STORM SYSTEM FOR ADDED PRECIP. A MORE UNSETTLED PATTERN MAY BE ON THE HORIZON. STAY TUNED. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 47 20 42 12 / 10 5 0 0 GALLUP.......................... 49 11 44 4 / 20 0 0 0 GRANTS.......................... 47 15 44 8 / 30 0 0 0 GLENWOOD........................ 58 22 55 18 / 10 0 0 0 CHAMA........................... 40 10 35 -1 / 40 5 5 0 LOS ALAMOS...................... 44 20 37 12 / 40 0 0 0 RED RIVER....................... 39 9 32 -3 / 50 5 5 0 TAOS............................ 44 14 38 3 / 40 0 0 0 SANTA FE........................ 46 19 42 10 / 40 0 0 0 SANTA FE AIRPORT................ 48 20 44 13 / 40 0 0 0 ESPANOLA........................ 49 14 42 3 / 40 0 0 0 ALBUQUERQUE HEIGHTS............. 51 29 48 22 / 30 0 0 0 ALBUQUERQUE VALLEY.............. 53 25 50 19 / 30 0 0 0 ALBUQUERQUE FOOTHILLS........... 49 25 46 19 / 30 0 0 0 ALBUQUERQUE WEST MESA........... 53 26 51 17 / 30 0 0 0 SOCORRO......................... 57 24 52 13 / 10 0 0 0 SANDIA PARK/CEDAR CREST......... 45 23 45 14 / 30 0 0 0 MORIARTY/ESTANCIA............... 48 18 46 11 / 20 0 0 0 CARRIZOZO....................... 58 23 52 15 / 10 0 0 0 RUIDOSO......................... 55 26 51 20 / 10 0 0 0 RATON........................... 52 16 40 5 / 10 5 5 0 LAS VEGAS....................... 50 22 40 14 / 10 0 0 0 ROY............................. 54 25 43 18 / 5 0 0 0 CLAYTON......................... 58 25 42 18 / 5 0 5 0 SANTA ROSA...................... 62 26 51 20 / 5 0 0 0 TUCUMCARI....................... 63 28 47 20 / 0 0 0 0 FORT SUMNER..................... 63 26 54 17 / 5 0 0 0 CLOVIS.......................... 63 30 49 22 / 5 0 0 0 PORTALES........................ 63 29 50 22 / 5 0 0 0 ROSWELL......................... 65 33 57 24 / 10 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY 1100NAM TO 500NPM NMZ 05-07..11-13..18..20..21. && 40
Hazardous weather outlook, Dec 12, 5:57 AM MST, 22 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 557 AM MST MON DEC 12 2005 NMZ001>021-026-131300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 557 AM MST MON DEC 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 4:33 AM MST | Winter Weather Advisory | ABQ | 4 hr |
Nearby
Wind Advisories in New Mexico, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.